I've been using B.P. for literally years - and it's been great really, the acne have never gott'n too bad (expect when I don't use it for a few days). But i've basically been applying it every day for years. The redness has never been a huge thing at all, not really noticeable, although my face has been a bit pinker than average as a result. Bottom line is, my skin is VERY used to it.
But, suddenly one night about a week ago it started stinging more than usual, and my face has gone red. Not drastically, but noticeablly so. I don't understand whaat could have caused it? I can't think what changed then that would have caused something my body is SO used to, to react in this way.
Anyway, has anyone else experienced this? I've been quite stressed lately, but then this is such a perculiar physical change, seems unlikely to be related i'd have thought...
Feedback appreciated - the more I leave lathering it on, the worse the acne gets again. But if I put more on, the red-ness gets worse